# SDR 5BMA2017111301

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N866VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600704
- Aircraft time: 2,307 hours, 1,568 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 82303
- Part serial: S4883T0339
- Condition: Failed
- Location: Rt Bleed
- Part time: 2,307 hours, 1,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF DURING CLIMB, THE CREW RECEIVED A RT BLEED AIR OVER HEAT ANNUNCIATOR.  FOLLOWED CHECKLIST AND THE OVER TEMP ANNUNCIATOR TO EXTINGUISHED AFTER SELECTING LT SOURCE AND REDUCING RT ENGINE POWER TO IDLE. RETURNED TO DEPARTURE. MX DISCOVERED THE RT PRECOOLER FAILED.  R & R THE PRECOOLER.  OPS CHECKED OK.
